Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Some theorems concerning function algebras


Author: Errett Bishop
Journal: Bull. Amer. Math. Soc. 65 (1959), 77-78
DOI: https://doi.org/10.1090/S0002-9904-1959-10283-4
MathSciNet review: 0109304
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. L. H. Loomis, Abstract harmonic analysis, New York, 1953.
  • 2. S. N. Mergelyan, On the representation of functions by series of polynomials on closed sets, Amer. Math. Soc. Translations, no. 85, 1953. MR 54020


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1959-10283-4

American Mathematical Society